In March of this year I had gone on vacation to Jamaica and I was on the pill. When I got there the first day my skin was fine and completely normal. But by evening or the next day my lips got extremely chapped (they looked swollen almost) and I ended up with bumps all over my face and my hands (not the palm part but the opposite side) also on my arms as well and on my neck. The best way to describe this is when like you get goosebumps and you get bumps obviously it looked like that except it didn’t go away. And the only medication I was taking at that time was the birth control pills. So, what I am wondering is if I got a reaction from the sun/heat because of the pill??? I have never been on the pill and then gone for vacation at a hot place before at the same time….and I might be going again next year and I could possibly be on the pill then as well. I have read in those little pamphlet things that come with birth control pills to avoid sun exposure and at that time I did not think of this at all.
Could it have been possible to get a reaction from the pill??? If so, what can I do to avoid from it happening again? It made it very difficult for me to even go outside and my face just felt so dry and irritated and I did have aloe vera with me but it did not help because it dried up so quick.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.